MathSciNet Relay Station
MathSciNet bibliographic data
MR244751 46.30 (30.00)
Duren, P. L.; Shields, A. L. Properties of $H\sp{p}$ $(0<p<1)$ and its continuing Banach space. Trans. Amer. Math. Soc. 141 1969 255–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement